How long can the headaches last when you begin to take isosorbide MN ER 30 Mg?

Question is Closed Report Mark as Favorite

Answers (1)

18 Nov 2009

Talk to your doctor for advice. Unfortunately headache is a side-effect of isosorbide mononitrate which can often limit its use.
This from http://www.drugs.com/sfx/isosorbide-mononitrate-side-effects.html
"... Since headache appears to be a dose-related adverse effect and tends to disappear with continued treatment, it is recommended that Isosorbide Mononitrate treatment be initiated at low doses for several days before being increased to desired levels."

See: http://www.drugs.com/cdi/isosorbide-mononitrate.html

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

New at all this. dr has me on 50mg atenolol and 30mg isosorbide mononitrate 30mg er. 1st time I took

... them i couldn't drive, walk, was nauseous, headache, all real bad. Isn't that a lot ? I haven't even been diagnosed yet. not until ...

1 answer 12 Jun 2010

How long should the headaches last after starting Imdur?

How long should my mother expect the headaches to continue after starting imdur?Should the headache get worse each day?

1 answer 21 Jul 2010

Does Isosorbide dinitrate have a substitute?

A close relative of mine takes it everyday because one of her heart vessels is to small and there is nothing she or the doctor can do about it. The ...

1 answer 15 Feb 2013

Isosorbide Mononitrate - the headaches from this medication leaves me useless. I cant work, I cant?

... sleep, I cant even open my eyes. it feels like I was in a car accident and went head first through the windshield. what is the best over the ...

1 answer 9 days ago